MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CATHETER,FOLEY,100% SILICONE,8FR,5ML,LF

Medline Industries, LP MEDLINE; CATHETER,FOLEY,100% SILICONE,8FR,5ML,LF
Catalog Number DYND11553
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 11/06/2025
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
CATHETER,FOLEY,100% SILICONE,8FR,5ML,LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
namirah khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50588579
Report Number1417592-2026-31503
Device Sequence Number9432698
Product Code EZL
UDI-Device Identifier10080196848836
UDI-Public10080196848836
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K082815
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND11553
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age10 YR
Patient SexMale
Patient Weight64 LB